# SDR 97ZZZM180

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 642
- Part time: 49,919 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG C-CHECK INSPECTION DISCOVERED EXFOLIATION CORROSION ON THE LOWER FUSELAGE EXTERNAL SKIN AT BS 642, LONGERON 30, BL 0.  THE CORRODED AREA MEASURED 5.25 INCH IN LENGTH AND 4.9 IN WIDTH.  AFFECTED AREA WAS TRIMMED TO REMOVE CORROSION.  INSTALLED INTERNAL FINGER DOUBLERS AND EXTERNAL REPAIR DOUBLERS WET WITH SEALANT AND TOP COATED AS REQUIRED.  ACCOMP IAW EIAA ENGINEERING CHANGE/REPAIR AUTHORIZATION NR 916-53-016-2.  (M)
